# SDR 05FDEA04414

- Difficulty date: December 27, 2005
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-100
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00280  LIGHTNING STRIKE IN EXTERNAL FUSELAGE SKIN AT BS 1167, STR 13R.  DETERMINED LIGHTNING STRIKE DAMAGE IN SKIN AT BS 1167, STR 13R TO BE OUT OF LIMITS, REPAIRED IAW SRM 53-30-3 FIG 13A.
